A New Generalisation of Hankel Transform

  • R. U. Verma Lucknow University, Lucknow
Keywords: Reed's theory, Self reciprocal functions

Abstract

In this paper a new generalisation of Hankel transform of two variations has been made. The theory of self-reciprocal functions in two variables has also been developed on the basis of Reed's theory of double transform with some theorems.
Published
2014-05-23
How to Cite
VermaR. (2014). A New Generalisation of Hankel Transform. Defence Science Journal, 19(3), 199-204. https://doi.org/10.14429/dsj.19.7491
Section
Research Papers